What is Efferalgan?

Many people have heard of Efferalgan but do not understand “What is Efferalgan“. This is a medicine that can be used at home. With a pain reliever, fever reducer, the drug can treat many different disease symptoms. However, before using Efferalgan, you should understand this drug and the appropriate dose to minimize the side effects of the drug.

What is Efferalgan, and how does it work?

Efferalgan’s brand-name ingredient is paracetamol. The drug’s primary use is to relieve pain and reduce fever, often indicated in the treatment of some disease symptoms such as headache, toothache, flu treatment, or muscle aches.

In addition, the drug has some approved effects but is not listed on the drug label. In some cases, it is necessary to treat the doctor may appoint the patient to use this drug.

what is efferalgan 1

Efferalgan has analgesic and antipyretic effects

Currently, Efferalgan drugs are available in the following forms:

  • Efferalgan effervescent powder form: Paracetamol content 500mg, 1,000mg.
  • Anal tablets: With the content of paracetamol 80mg, 150mg, 300mg.

Besides the above dosage forms, some types of Efferalgan result from a combination of paracetamol with some other ingredients such as vitamin C and code-ine to increase the effectiveness and effects of paracetamol.

what is efferalgan 2

Efferalgan in effervescent form

Safe dosage of Efferalgan

Dosage of Efferalgan drug is calculated according to weight and health status in each person:

Dosage: 10-15 mg/kg/time. Each dose should be spaced at least 4 to 6 hours apart. The maximum dose is 3g/day for adults. Not to exceed 80 mg/kg/day in children weighing less than 37 kg and three g/day in children weighing more than 37 kg.

Notes on how to use the drug are as follows:

  • The minimum interval between 2 doses is 4 hours. In addition, the patient must also rely on each type of drug preparation to take the drug reasonably, to achieve the best effect:
  • For effervescent tablets: You do not drink the whole tablet, but you need to dissolve the effervescent tablet with water; when the medicine has dissolved, you can drink it.
  • For powder form: You need to pour the powder into a cup, add water and mix until the medicine dissolves into the water before drinking.
  • Suppositories: Need to clean your hands before use, then follow the instructions on the medicine label.

Without a doctor’s prescription, the drug should not be used for more than ten days for adults and should not be used for more than five days for children. In addition, you should not take Efferalgan with other medicines containing paracetamol because it can cause an overdose.

What to do in case of an overdose:

Some symptoms when taking an overdose, such as anorexia, nausea, fatigue and discomfort and sweating, pale skin, etc., if not handled in time, can cause liver damage, even liver necrosis. Endanger the patient’s life.

what is efferalgan 3

What to do in case of an overdose

In case of suspecting that the patient has symptoms of an overdose, you should take the patient to the nearest medical facility or call the 911 emergency center for timely treatment.

Efferalgan side effects

Some side effects of Efferalgan can be listed as Diarrhea, abdominal pain, loss of appetite, vomiting, nausea, increased liver enzymes, excessive sweating, low blood pressure, swelling, and pain in the upper abdomen.

If you experience some of the more severe side effects below, see your doctor quickly: Blood in the urine, black or bloody stools, lower back pain, hip pain, skin rash, rash hives or itching, little urine, lips or mouth sores, ulcers, white spots, yellow eyes, yellow skin.

People who are allergic to paracetamol or allergic to the drug’s ingredients, people with some liver diseases, alcohol addicts, etc., should not use the drug. In addition, the following cases also need to be used with caution: kidney failure, G6PD disease, chronic malnutrition, fructose intolerance, etc.

In case of pregnancy, you need to consult your doctor before using the drug.

what is efferalgan 4

Efferalgan side effects

What drugs can Efferalgan interact

Not all drugs can be combined. If combined incorrectly, you can suffer serious health consequences. Efferalgan, too, may decrease the effects of certain medications you are taking or may increase the risk of side effects from those medicines. Therefore, you should list with your doctor the drugs you are taking so that he can consider and prescribe the right prescription for you. Do not arbitrarily adjust the amount of medication without the consent of the doctor.

When used in combination with Efferalgan, some of the following drugs can cause interactions with the paracetamol component of the drug:

Anticoagulants: When this drug is co-administered with Efferalgan, the paracetamol component of Efferalgan may interact with coumarins, resulting in a slight change in the INR.

Phenytoin: Combining this drug with Efferalgan reduces the effectiveness of paracetamol and increases the risk of liver damage.

Probenecid: Combining this medicine with Efferalgan may decrease the effects of paracetamol.

Besides, it would be best if you also were careful when combining Efferalgan with enzyme inducers.

Note on storage: Efferalgan should be kept in a cool, dry place, absolutely avoiding moisture and direct light areas. If it is a rectal medicine, you need to keep it in the refrigerator. Keep the medication out of reach of children.

Hopefully, the above information has helped you answer the question of what Efferalgan is and better understand the safe dosage and note about some side effects of the drug.

We will be happy to hear your thoughts

Leave a reply

Healthy Gifts USA
Logo
Reset Password
Online Support